Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report:; SHARPS CONTAINER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
; SHARPS CONTAINER
Model Number
MS-64250, 64250
Medical Device Problem Codes
Nonstandard Device (1420); Defective Component (2292)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Sharps dart locking mechanism does not remain permanently locked.Part and lot numbers involved: ms-64250 - 1011735 and 1012015.64250 - 1011532, 1011528, 1011581, 1011585, 1011955, 1011967, 1012051, and 1012206.
New Search
Submit an Adverse Event Report
Common Device Name
SHARPS CONTAINER
MDR Report Key
24059764
Report Number
3003674698-2026-00182
Device Sequence Number
18478748
Product Code
MMK
UDI-Device Identifier
00816703021392
UDI-Public
00816703021392
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
PMA/510(K) Number
K180984
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Remedial Action
Replace,Notification,Recall
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
MS-64250, 64250
Device Catalogue Number
MS-64250, BT-64250
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/13/2026
Patient Sequence Number
1
Patient Sex
Unknown